It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Pain Management Message Board

  • Opana ER Side Effects - Anyone else have these problems?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 10-28-2008, 07:17 AM   #1
    wt2
    Junior Member
    (male)
     
    Join Date: May 2006
    Location: Georgia
    Posts: 39
    wt2 HB User
    Opana ER Side Effects - Anyone else have these problems?

    Hi,

    I have been on pain medicines for my chronic pain, for many years. A couple of months ago my main pain medicine was switched from Avinza to Opana ER--the Avinza was getting to the point where it wasn't giving me enough pain relief.

    The new medicine strength had to be adjusted upward several times, before I got adequate pain relief. I have also had trouble adjusting to the new medicine, and have been having severe headaches, very low energy, and my blood pressure is higher than in the past. Over the past several years, I hardly ever got headaches, so these are new to me. My doctor at the clinic I go to doesn't want to attribute the headaches to Opana, and says my blood pressure is still within normal ranges--I used to be close to 80/120 (except when in bad pain), but was at 93/140 at my last visit. Since my visit I have had two readings at the pharmacy of 93/148 and 93/150.

    One last thing I need to add is that in the past I have taken vitamin and mineral supplements, but have been out of them for several months. I am switching to a new provider that makes custom capsules containing the types and amounts of supplements I need. I am trying to follow the ones mentioned by Dr. Eugene Shippen, in his book Testosterone Syndrome. And I am also on hormone therapy, to try to improve my energy--that is a whole other story. I have been on the new supplements for about 1 week, and it has started to help my headaches and energy. So this may be what I need.

    Has anyone else, that has been on Opana, had similar problems?

     
    Sponsors Lightbulb
       
    Old 10-28-2008, 06:13 PM   #2
    olderthen48
    Junior Member
    (female)
     
    olderthen48's Avatar
     
    Join Date: Oct 2008
    Location: Washington
    Posts: 11
    olderthen48 HB User
    Re: Opana ER Side Effects - Anyone else have these problems?

    Hi there,
    I also got sever headaches from Opana ER. My doctor does not think it is from it either. I have a long history with migrains so he is playing it down. He put me on the fast acting Opana insted of the Time Release (ER). Still got the headache and its been 5 days since the switch. I cant recommend anything to do because I am new here and am looking for answers myself but just wanted you to know that yes there is someone else out here that had the same reaction so you didn't feel alone.

    Quote:
    Originally Posted by wt2 View Post
    Hi,

    I have been on pain medicines for my chronic pain, for many years. A couple of months ago my main pain medicine was switched from Avinza to Opana ER--the Avinza was getting to the point where it wasn't giving me enough pain relief.

    The new medicine strength had to be adjusted upward several times, before I got adequate pain relief. I have also had trouble adjusting to the new medicine, and have been having severe headaches, very low energy, and my blood pressure is higher than in the past. Over the past several years, I hardly ever got headaches, so these are new to me. My doctor at the clinic I go to doesn't want to attribute the headaches to Opana, and says my blood pressure is still within normal ranges--I used to be close to 80/120 (except when in bad pain), but was at 93/140 at my last visit. Since my visit I have had two readings at the pharmacy of 93/148 and 93/150.

    One last thing I need to add is that in the past I have taken vitamin and mineral supplements, but have been out of them for several months. I am switching to a new provider that makes custom capsules containing the types and amounts of supplements I need. I am trying to follow the ones mentioned by Dr. Eugene Shippen, in his book Testosterone Syndrome. And I am also on hormone therapy, to try to improve my energy--that is a whole other story. I have been on the new supplements for about 1 week, and it has started to help my headaches and energy. So this may be what I need.

    Has anyone else, that has been on Opana, had similar problems?

     
    Old 10-28-2008, 06:21 PM   #3
    Executor
    Inactive
    (male)
     
    Join Date: Jan 2008
    Posts: 3,998
    Executor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB UserExecutor HB User
    Re: Opana ER Side Effects - Anyone else have these problems?

    Quote:
    Originally Posted by wt2 View Post
    One last thing I need to add is that in the past I have taken vitamin and mineral supplements, but have been out of them for several months. I am switching to a new provider that makes custom capsules containing the types and amounts of supplements I need. I am trying to follow the ones mentioned by Dr. Eugene Shippen, in his book Testosterone Syndrome. And I am also on hormone therapy, to try to improve my energy--that is a whole other story. I have been on the new supplements for about 1 week, and it has started to help my headaches and energy. So this may be what I need.
    What supplements does he recommend? Which ones have you noticed as being beneficial?

    Ex

     
    Old 10-28-2008, 07:01 PM   #4
    wt2
    Junior Member
    (male)
     
    Join Date: May 2006
    Location: Georgia
    Posts: 39
    wt2 HB User
    Re: Opana ER Side Effects - Anyone else have these problems?

    Olderthen48--thanks for the reply. It will help me either way to find out what others experiences have been. One thing I want to ask about is that they have taken my blood pressure since I have been on this new medicine, and they didn't do that before. I have also read that high blood pressure can lead to or be related to bad headaches? I don't know, just something I read online.

    On the supplements, it is a little early to say how much they are helping. But here are what they are: Vitamin K, B6, Folic Acid, B12, Magesium, Zinc, Manganese, Boron, Grape Seed Extract, Ginsing, Ginkgo Biloba, Fish Oil, Calcium, and Vitamin D. I think that is all of them. Some of these are in much larger doses than you usually find, like the Zinc, which is 50mg.

    Thanks for your interest.

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    From Opana ER back to Methadone Sick of Hurting Pain Management 5 04-14-2012 01:27 PM
    Anyone Have Experience with Opana? Lou1 Arachnoiditis 22 05-19-2010 02:52 PM
    Progesterone cream side effect? odcdfm Menopause 3 04-26-2010 05:32 AM
    Anyone have trouble with OPANA? kayci38 Pain Management 10 07-22-2009 06:09 AM
    nothing is workin for me {opana & dilaudid} deviphish Pain Management 6 03-10-2008 06:51 PM
    Switched to Opana RobynD423 Pain Management 10 02-22-2008 02:50 PM
    From Oxy to Opana sandim Pain Management 3 11-30-2007 06:50 AM
    Took Two Opana Er Today, So Far Not Impressed....... germanshepherd Pain Management 11 07-27-2007 07:23 AM
    anyone taking or know about Opana ER lexi99 Pain Management 3 04-09-2007 01:24 AM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:29 AM.





    © 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!